MathSciNet Relay Station
MathSciNet bibliographic data
MR1813610 16K20 (11R58)
Brussel, Eric S. Noncrossed products over $k_{\germ p}(t)$. Trans. Amer. Math. Soc. 353 (2001), no. 5, 2115–2129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement